# SDR USAA2012091000038

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Part serial: 819626
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DAMAGED SLEEVE NUT AT LEFT SIDE OFFWING ESCAPE SLIDE RESERVOIR ASSEMBLY IN AFT CARGO COMPARTMENT.  REMOVED AND REPLACED INFLATION RESERVOIR ASSY IAW AMM 25-62-46.  PERFORMED FUNCTIONAL AND OPERATIONAL TEST IAW AMM 25-62-46.
